# SDR GLBA97066

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUX - FORWARD CABIN EMERGENCY LIGHTS WIL NOT TEST.  MAINTENANCE REPLACED EMERGENCY BATTERY PACK.  (X)
